A simple construction of Atiyah-Singer classes and piecewise linear transformation groups

Sylvain Cappell, Shmuel Weinberger

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)731-742
Number of pages12
JournalJournal of Differential Geometry
Volume33
Issue number3
StatePublished - 1991

Fingerprint

Michael Francis Atiyah
Transformation group
Linear transformation
Piecewise Linear
Class

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

A simple construction of Atiyah-Singer classes and piecewise linear transformation groups. / Cappell, Sylvain; Weinberger, Shmuel.

In: Journal of Differential Geometry, Vol. 33, No. 3, 1991, p. 731-742.

Research output: Contribution to journalArticle

Cappell, Sylvain ; Weinberger, Shmuel. / A simple construction of Atiyah-Singer classes and piecewise linear transformation groups. In: Journal of Differential Geometry. 1991 ; Vol. 33, No. 3. pp. 731-742.
@article{3b05f2e74c154d29af8e45640a4d53d3,
title = "A simple construction of Atiyah-Singer classes and piecewise linear transformation groups",
author = "Sylvain Cappell and Shmuel Weinberger",
year = "1991",
language = "English (US)",
volume = "33",
pages = "731--742",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "3",

}

TY - JOUR

T1 - A simple construction of Atiyah-Singer classes and piecewise linear transformation groups

AU - Cappell, Sylvain

AU - Weinberger, Shmuel

PY - 1991

Y1 - 1991

UR - http://www.scopus.com/inward/record.url?scp=84972541741&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972541741&partnerID=8YFLogxK

M3 - Article

VL - 33

SP - 731

EP - 742

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 3

ER -